Publication detail

Asymptotic behaviour of solutions of a differential equation partly solved with respect to its derivative.

DIBLÍK, J.

Original Title

Asymptotic behaviour of solutions of a differential equation partly solved with respect to its derivative.

English Title

Asymptotic behaviour of solutions of a differential equation partly solved with respect to its derivative.

Type

journal article - other

Language

en

Released

25.05.1982

ISBN

0037-4466

Periodical

SIBERIAN MATHEMATICAL JOURNAL

Year of study

25

Number

5

State

RU

Pages from

80

Pages to

91

Pages count

12

Documents

BibTex


@article{BUT96277,
  author="Josef {Diblík}",
  title="Asymptotic behaviour of solutions of a differential equation partly solved with respect to its derivative.",
  chapter="96277",
  number="5",
  volume="25",
  year="1982",
  month="may",
  pages="80--91",
  type="journal article - other"
}